# SDR AWXA200300477

- Difficulty date: April 23, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND AT END FASTENER OF STRINGER 16 LT, BS 504C.  MAINTENANCE REMOVED FASTENER AND CUT OUT DAMAGED SECTION OF STRINGER 16 LT, AT BS 504C; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR CHANNEL, 2 EACH HAT SECTIONS, AND A FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-03, FIG 201, PG 203.
